# SDR GTIA040502

- Difficulty date: April 30, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- Engine: Pwa JT8D*
- System (JASC): 5751 · Ailerons
- Part: Wedge
- Condition: Cracked
- Location: Aileron
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WING AILERON BETWEEN TRIM TAB AND CONTROL TAB CRACKED AT WEDGE TRAILING EDGE.  REPAIRED CRACK USING 181 GLASS CLOTH.
